3-filiform Lie algebras of dimension 8
L.M. Camacho; J.R. Gómez; R.M. Navarro
Annales Mathématiques Blaise Pascal, Volume 6 (1999) no. 2, p. 1-13
@article{AMBP_1999__6_2_1_0,
     author = {Camacho, L.M. and G\'omez, J.R. and Navarro, R.M.},
     title = {3-filiform Lie algebras of dimension 8},
     journal = {Annales Math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {6},
     number = {2},
     year = {1999},
     pages = {1-13},
     zbl = {0942.17003},
     mrnumber = {1735274},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1999__6_2_1_0}
}
Camacho, L.M.; Gómez, J.R.; Navarro, R.M. 3-filiform Lie algebras of dimension 8. Annales Mathématiques Blaise Pascal, Volume 6 (1999) no. 2, pp. 1-13. ambp.centre-mersenne.org/item/AMBP_1999__6_2_1_0/

[1] J.M. Ancochea, M. Goze, Classification des algèbres de Lie nilpotentes complexes de dimension 7, Archiv. Math., 52:2, pp. 175-185, 1989. | MR 985602 | Zbl 0672.17005

[2] J.M. Ancochea, M. Goze, Classification des algèbres de Lie filiformes de dimension 8, Archiv. Math., 50, 511-525, 1988. | MR 948265 | Zbl 0628.17005

[3] J.M. Cabezas, L.M. Camacho, J.R. Gómez, R.M. Navarro, A class of nilpotent Lie algebras, To appear inCommunications in Algebra. | Zbl 0970.17007

[4] J.M. Cabezas, J.R. Gómez, Generación de la familia de leyes de álgebras de Lie (n - 5)-filiformes en dimensión cualquiera, Meeting on Matrix Analysis and its Applications, 109-116, Sevilla, 1997.

[5] J.M. Cabezas, J.R. Gómez, (n-4)-filiform Lie algebras, Communications in Algebra, vol 27, 1999. | MR 1709234 | Zbl 0934.17003

[6] J.M. Cabezas, J.R. Gómez, A. Jiménez-Merchán, Family of p-filiform Lie algebras, In Algebra and Operator Theory, 1997. Khakimdjanov Y. Goze, M. Sh. Ayupov, 93-102, Kluwer Academic Publishers, 1998. | MR 1643423 | Zbl 0924.17005

[7] L.M. Camacho, J.R. Gómez, R.M. Navarro, (n-5)-filiform Lie algebras up to dimension 7, Preprint of Departamento Matemática Aplicada I, Universidad de Sevilla. MA1-03-99IX.

[8] J.R. Gómez, F.J. Echarte, Classification of complex filiform Lie algebras of dimension 9, Rend. Sem. Fac. Sc. Univ. Cagliari, 61:1, 21-29, 1991. | MR 1165068 | Zbl 0790.17004

[9] J.R. Gómez, M. Goze, Y. Khakimdjanov, On the k-abelian filiform Lie algebras, Communications in Algebra, 25(2), 431-450, 1997. | MR 1428788 | Zbl 0866.17009

[10] J.R. Gómez, A. Jiménez-Merchán, Y. Khakimdjanov, Low-dimensional filiform Lie algebras, Journal of Pure and Applied Algebra, 130(2), 133-158, 1998. | MR 1635083 | Zbl 0929.17004

[11] M. Goze, Y. Khakimdjanov, Nilpotent Lie Algebras, Kluwer Academic Publishers, 1996. | MR 1383588 | Zbl 0845.17012

[12] Y. Hakimdjanov (Khakimdjanov), Variété des lois d'algèbres de Lie nilpotentes, Geometriae Dedicata, 40, 229-295, 1991. | MR 1137083 | Zbl 0742.17016

[13] V. Morosov, Classification of nilpotent Lie algebras of sixth order, Izv. Vysch. U. Zaved. Mat., 4(5), 161-171, 1958. | MR 130326 | Zbl 0198.05501